Sustanon reaction????

  • Gazza
  • Topic Author
  • New Member
  • New Member
More
18 Feb 2011 10:14 #61327 by Gazza
Sustanon reaction???? was created by Gazza
Hi guys just wondering if any of you have had similiar experiences:

I recently obtained sustanon from a very reputable source and although i have used Test in many of my previous cycles I have always stuck to single esters ( cyp . ena ) and have always felt good on them even at dosases up to 600mg a week with little to no side effects.I have tried sustanon for the first time and within a day started feeling ill flu like symptoms for 2-3 days after injecting this continued for the full duration I also felt extremely depressed and decided to throw in the towel after five weeks of a planned 10 week cycle at 500mg a week divided in two dosages:

Could this be as a result of:

1.Allergy to one of the esters?
2.Allergy to the oil in sust?
3.Rapid aromatisation of compounds?

Any input greatly appreciated BTW I did make extremely good gains approximately 10 kgs in 5 weeks after water weight I managed to keep a solid 4 kgs but I am not willing to go through these side effects again would pgw super test be a better option in the future?

Please Log in or Create an account to join the conversation.

  • STUARTF
  • Platinum Member
  • Platinum Member
More
18 Feb 2011 11:01 #61341 by STUARTF
Replied by STUARTF on topic Sustanon reaction????
That, my friend, sounds like test flu. I also get it once in a while. It's caused by a sudden increase in the body's testosterone levels. Get yourself some B12, should help a bit.

"Do or do not, there is no try" - Yoda
"It's simple, if it jiggles, it's fat."- Arnold Schwarzenegger

Please Log in or Create an account to join the conversation.

  • jackrabbit1
  • Expert
  • Expert
More
18 Feb 2011 11:03 #61342 by jackrabbit1
Replied by jackrabbit1 on topic Sustanon reaction????
Sust from where? Organon? Anyway - never any harsh/sore experience from sust. Not even at 750mg EOD. Also NEVER such a huge gain - EVER. I need some of that - to hell with the sides!

Please Log in or Create an account to join the conversation.

  • STUARTF
  • Platinum Member
  • Platinum Member
More
18 Feb 2011 11:08 #61343 by STUARTF
Replied by STUARTF on topic Sustanon reaction????
Some info on test flu:

A natural defense mechanism - to the sudden increase in exogenous hormone levels. Its the body's way of trying to "flush" out the foreign entity it perceives is there (just as it does w/ a flu virus). There has also been some connection between high BA content and immune response. think the combination of sudden increased hormone levels and a foreign substance being injected into the muscle can cause these symptoms. Some people are sensitive, some arent. Certain people don’t experience it at all and some might just get mild chills (low grade fever) or a runny nose for a few days and not even take much note of it.

etiocholanolone represents only about 20% of the metabolites of testosterone in people. Maybe folks who experience this reaction to testosteone have particularly high levels of 17 beta hydroxysteroid dehydrogenase, the enzyme that converts testosterone into etiocholanolone. Or an isoform of the enzyme that makes the conversion more efficient.

Etiocholanolone is believed to produce fever and flu-like aches and pains because it induces the systemic release of Interleukin-1, a powerful proinflammatory cytokine:

"Do or do not, there is no try" - Yoda
"It's simple, if it jiggles, it's fat."- Arnold Schwarzenegger

Please Log in or Create an account to join the conversation.

  • bbb26bbb
  • New Member
  • New Member
More
18 Feb 2011 17:48 #61375 by bbb26bbb
Replied by bbb26bbb on topic Sustanon reaction????
I got this about 8Months ago from 75mg ED of test suspension, felt like shit.
Thanks for the info, Know now what happened

Please Log in or Create an account to join the conversation.

  • Koe007
  • Platinum Member
  • Platinum Member
More
21 Feb 2011 09:49 #61526 by Koe007
Replied by Koe007 on topic Sustanon reaction????
Excellent info STUARTF, first time I used Pharmacy Organon Sust I also had those sides. Try 1ml per week instead of 2 it should not be so bad then. The best Sust I used was Diamond gave me the best gains from any Sustanon cycle but not 4kgs in 5 weeks. closer to 2.

Team Fit Squirrel

Please Log in or Create an account to join the conversation.

  • Gazza
  • Topic Author
  • New Member
  • New Member
More
21 Feb 2011 11:30 #61538 by Gazza
Replied by Gazza on topic Sustanon reaction????
Hi guys thanks for the feedback yeah was pharmacy organon and gains that were made can be attributed to the fact that my last cycle was nine months ago so my receptors were super sensitive and fresh I have also looked up sust flu which seems to be pretty common amongst some users also is the oil used in sustanon the same as cyp ena? I believe sust contains peanut oil?Test flu should pass in a week or two but as I mentioned I had it continually for 5 weeks would supertest be a better option for me? As I mentioned I have never had any side effects on single esters......

Please Log in or Create an account to join the conversation.

  • Koe007
  • Platinum Member
  • Platinum Member
More
21 Feb 2011 11:37 #61540 by Koe007
Replied by Koe007 on topic Sustanon reaction????
Super Test almost everyone here will vouch for, very high quality. Better than sustanon in my books I also did not get test flu whilst on it. 'Arachas oil (peanut oil)' Ph.Eur is used in Sustanon but different pharmacies will use perhaps a different oil.

Team Fit Squirrel

Please Log in or Create an account to join the conversation.

Powered by Kunena Forum